# SDR DHL2003727004

- Difficulty date: April 29, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Bowl
- Condition: Leaking
- Location: Apu Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

VERY STRONG ODOR OF JET FUEL IN COCKPIT.  FOUND SMALL APU FUEL FILTER LEAKING.  TRANSFERRED TO DMI 12706 IAW MEL 49-1 CAT-C.  PLACARDS INSTALLED.  REF DMI 12706 VERY STRONG ODOR OF FUEL IN COCKPIT.  REMOVED AND REPLACED HIGH PRESSURE FUEL BOWL AND TESTED IAW 727 M/M CHAPTER 49-00.  NO LEAKS NOTED AT THIS TIME.  THIS CLEARS DMI 12706.  PLACARD REMOVED.
